Effective Nullstellensatz and geometric degree for zero-dimensional ideals

A. Fabianom; G. Pucci; A. Yger

Acta Arithmetica (1996)

  • Volume: 78, Issue: 2, page 165-187
  • ISSN: 0065-1036

How to cite


A. Fabianom, G. Pucci, and A. Yger. "Effective Nullstellensatz and geometric degree for zero-dimensional ideals." Acta Arithmetica 78.2 (1996): 165-187. <http://eudml.org/doc/206940>.

author = {A. Fabianom, G. Pucci, A. Yger},
journal = {Acta Arithmetica},
keywords = {polynomial map; Hilbert Nullstellensatz},
language = {eng},
number = {2},
pages = {165-187},
title = {Effective Nullstellensatz and geometric degree for zero-dimensional ideals},
url = {http://eudml.org/doc/206940},
volume = {78},
year = {1996},

AU - A. Fabianom
AU - G. Pucci
AU - A. Yger
TI - Effective Nullstellensatz and geometric degree for zero-dimensional ideals
JO - Acta Arithmetica
PY - 1996
VL - 78
IS - 2
SP - 165
EP - 187
LA - eng
KW - polynomial map; Hilbert Nullstellensatz
UR - http://eudml.org/doc/206940
ER -


  1. [Aiz] L. A. Aizenberg, Multidimensional logarithmic residues and their applications, in: Several Complex Variables II, Encyclopaedia Math. Sci. 8, Springer, 1994, 24-39. 
  2. [Ban] C. Banica and O. Stănăşila, Algebraic Methods in the Global Theory of Complex Spaces, Wiley, New York, 1976. Zbl0334.32001
  3. [BGVY] C. A. Berenstein, R. Gay, A. Vidras and A. Yger, Residue Currents and Bézout Identities, Progr. Math. 114, Birkhäuser, Basel, 1993. 
  4. [BY1] C. A. Berenstein and A. Yger, Effective Bézout identities in [ z , . . . , z n ] , Acta Math. 166 (1991), 69-120. Zbl0724.32002
  5. [BY2] C. A. Berenstein and A. Yger, Une formule de Jacobi et ses conséquences, Ann. Sci. École Norm. Sup. Paris 24 (1991), 363-377. Zbl0742.32004
  6. [Bie1] G. Biernat, On the sum of residues for a polynomial mapping, Bull. Soc. Sci. Lett. Łódź 40, Sér. Rech. Déform. 9 (1990), 73-83. Zbl0878.32009
  7. [Bie2] G. Biernat, On the Jacobi-Kronecker formula for a polynomial mapping having zeroes at infinity, Bull. Soc. Sci. Lett. Łódź 42, Sér. Rech. Déform. 14 (1992/93), 103-111. Zbl0879.32004
  8. [BS] J. Briançon et H. Skoda, Sur la clôture intégrale d’un idéal de germes de fonctions holomorphes en un point de n , C. R. Acad. Sci. Paris Sér. A Math. 278 (1974), 949-951. Zbl0307.32007
  9. [Br1] D. W. Brownawell, Bounds for the degrees in the Nullstellensatz, Ann. of Math. 126 (1987), 577-591. Zbl0641.14001
  10. [Br2] D. W. Brownawell, A prime power version of the Nullstellensatz, preprint, 1989. 
  11. [CN] P. Cassou-Noguès, Quelques remarques sur les applications polynomiales propres, manuscript, 1994. 
  12. [CNPł] P. Cassou-Noguès et A. Płoski, Un théorème des zéros effectif, Bull. Polish Acad. Sci. 44 (1996), 61-70. 
  13. [CoS] D. Cox, J. Little and D. O'Shea, Ideals, Varieties and Algorithms, Undergrad. Texts Math., Springer, 1991. 
  14. [ElY] M. Elkadi and A. Yger, Residue currents and complexity problems, in: Topics in Complex Analysis, Banach Center Publ. 31, Inst. Math., Polish Acad. Sci., Warszawa, 1995, 173-186. Zbl0831.32002
  15. [Fi] N. Fitchas et A. Galligo, Nullstellensatz effectif et conjecture de Serre (théorème de Quillen-Suslin) pour le Calcul Formel, Math. Nachr. 149 (1990), 231-253. Zbl0729.14001
  16. [HGi] M. Giusti, J. Heintz, J. E. Morais and L. M. Pardo, When polynomial equation systems can be 'solved' fast, preprint, Laboratoire GAGE, École Polytechnique, 1995. Zbl0902.12005
  17. [GH] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1978. Zbl0408.14001
  18. [Je] Z. Jelonek, The set of points at which a polynomial map is not proper, Ann. Polon. Math. 48 (1993), 259-266. Zbl0806.14009
  19. [K] J. Kollár, Sharp effective Nullstellensatz, J. Amer. Math. Soc. 1 (1988), 963-975. 
  20. [LT] J. Lipman and B. Teissier, Pseudo-rational local rings and a theorem of Briançon-Skoda, Michigan Math. J. 28 (1991), 97-116. Zbl0464.13005
  21. [Pe] O. Perron, Algebra I (Die Grundlagen), Göschens Lehrbücherei, Berlin und Leipzig, 1932. 
  22. [Pł1] A. Płoski, On the growth of proper polynomial mappings, Ann. Polon. Math. 45 (1985), 287-309. Zbl0584.32006
  23. [Pł2] A. Płoski, Sur l'exposant d'une application analytique I, Bull. Polish Acad. Sci. Math. 32 (1984), 669-673. Zbl0579.32043
  24. [PłT] A. Płoski and P. Tworzewski, A separation condition for polynomial mappings, Bull. Polish Acad. Sci. Math. 44 (1996), to appear. Zbl0892.14012
  25. [T] B. Teissier, Résultats récents d'algèbre commutative effective, Séminaire Bourbaki, 1989/1990, exposé 718, Astérisque 189-190 (1990), 107-131. 
  26. [Y] A. Yger, Courants résidus et applications, Publications de l'Ecole Doctorale, Bordeaux, 1994. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.